# SDR UALA2012091005080

- Difficulty date: September 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,523 hours, 22,299 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK MAINT STS CLASS II MESSAGE DISPLAYED ON LOWER ECAM.  PREV LEGS REPORTS SHOWS 21-51-51 'P1 FLOW CONT VALVE' 11HB MSG 7 TIMES IN THE LAST FEW DAYS.  TROUBLESHOT IAW TSM 21-51-00-810-803-A, PERFORMED OP'S TEST OF PACK TEMP CONT SYSTEM IAW AMM 21-61-00-710-001, TEST PASSED.  PERFORMED OPS TEST OF FLOW CONT & IND IAW AMM 21-51-00-710-002, PACK 1 FLOW INDICATOR APPEARS STUCK IN THE LO POS, WILL NOT MOVE AT ALL.  LONG HISTORY OF THIS PROBLEM, INCLUDING MULTIPLE CHORNICS.
